Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have something around the eye.Used neospiron cream. Is it skin tag? - Online Doctor Chats

Date : 17-Oct-2013
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor:please proceed with your query
User:I HAVE PROBLEM in my eyes up side
User:in skin'
Doctor:sorry about that
Doctor:is it a skin tag?
User:i dont know
Doctor:Can you send a picture of the same to me?
User:have some etching problem in uper side
Doctor:It would be better if you send me a picture of the same
Doctor:I would get clear picture of the same
Doctor:are you there?
User:i have used neospiron crem
User:yes dr.
Doctor:Can you send a picture of the same to me?
User:which one pics??
Doctor:the eye problem that you are talking about
Doctor:Can you send a picture of the same?
User:bt its not inside of eyes....
User:skin of eyes uper
Doctor:what exactly is happening to the skin there?
User:only eaching and dryness ...
Doctor:then you can use Micogel ointment twice daily for a week
User:i m using for neosporin cream...
Doctor:that will not help
Doctor:you seem to have fungal infection
Doctor:For fungal infection, you have to use micogel
Doctor:Neosporin is for bacterial infection
Doctor:I do not think you have this
Doctor:are you following me?
User:yes dr sure..
Doctor:get well soon
Doctor:anything else for now?
User:bt plz advice me how many days i use this cream??'
User:its cram or tablet??
Doctor:its ointment
Doctor:Micogel ointment
Doctor:apply it twice daily on the affected skin of your eyes for 1 week
User:use in 3 time in a day??
Doctor:2 time a day is fine
User:thank u for the advice.
Doctor:you are welcome
Doctor:shall we end the chat now?
User:bt it sure after using this cream ....
User:i will b solve this prob. permanently?
Doctor:mostly yes
User:ok thank u so much..
User:have a nice!!!
Doctor:u too
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor